MAUDE Adverse Event Report: COOPERSURGICAL, INC. HUMI; UTERINE MANIPULATOR

COOPERSURGICAL, INC. HUMI; UTERINE MANIPULATOR
Model Number 6001
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device location is unknown.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
Harris-kronner uterine manipulator- injector was placed in cervix, balloon was filled with 10cc of air per instructions on package.When md was trying to position the manipulator, there was a loud snap sound, the manipulator broke inside the cervix.After the tubal ligation was completed, md went below and checked on manipulator status.Md pulled out 2 separate pieces.The manipulator had broken into two pieces.Per charge rn, pieces were collected and sent to sterile processing to be cleaned.Packaging was kept with the item.No additional information is available.1216677-2025-00019 6001 humi 2025-04-0000254.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Updated: b4, d4, g3, g6, h2, h3, h4, h6, h11.Distribution history: the complaint product was manufactured at csi on 29-oct-2024.Manufacturing record review: dhr was reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection review: iqc-52859 lot number m22977 was reviewed and no non-conformities, related to the complaint condition, were noted.Historical complaint review: a review of the 2-year complaint history showed no similar reported complaint conditions.Product receipt: the complaint product has not been returned to coopersurgical.Visual evaluation: evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.A picture of the device was obtained from the customer which shows the distal end of the device separated from the handle.Functional evaluation: evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.This lot number has been depleted from inventory.Root cause: the complaint condition was confirmed based on the photo provided however since the product was not returned a definitive root cause cannot be determined at this time.It should be noted that this is an isolated case.The potential root cause may be due to end user mishandling (excessive pressure applied).Coopersurgical will continue to monitor this complaint condition for trends.

Brand Name
HUMI
Common Device Name
UTERINE MANIPULATOR
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611 1350
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611 1350
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611-1350
4752651582
MDR Report Key21891561
Report Number1216677-2025-00019
Device Sequence Number3530456
Product Code KNA
UDI-Device Identifier00888937013238
UDI-Public(01)00888937013238(10)550005791(17)270315
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K770727
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6001
Device Catalogue Number6001
Device Lot Number550005791
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/10/2025
Supplement Date Received by Manufacturer06/12/2025
Initial Report FDA Received Date04/23/2025
Supplement Report FDA Received Date06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age32 YR
Patient SexFemale
Patient RaceWhite